# SDR AALA202310260899

- Difficulty date: October 24, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N157UW
- Make and model: Airbus A320*
- Aircraft serial: 5696
- Aircraft time: 31,040 hours, 12,780 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L ARMING LEVER LOOSE. TIGHTENED 3L DOOR ARMING LEVER PER AMM 52-20-00.
